MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number VXAK0103
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during left atrial appendage closure procedure, a versacross connect access solution was selected for use.It was mentioned that when device was being prepared it was noted that the inner dilator tip was damaged upon inserting it into the wm sheath.Hence, the device was replaced.Procedure was completed successfully.No patient complications occurred.The device is expected to be returned for analysis.
 
Event or Problem Description
It was reported that during left atrial appendage closure procedure, a versacross connect access solution was selected for use.It was mentioned that when device was being prepared it was noted that the inner dilator tip was damaged upon inserting it into the wm sheath.Hence, the device was replaced.Procedure was completed successfully.No patient complications occurred.The device is expected to be returned for analysis.It was further reported that the device tip appeared damaged prior to insertion into the sheath.The damage was noted as a crimped appearance at the tip.The method of removing the device from the packaging is not believed to have caused the damage, as the challenging part to remove is the luer lock end, not the tip.The device remained fully intact, and the small piece at the tip was not detached or fragmented.The damage was characterized by a crimped tip, with no sharp or protruding material observed.
 
Additional Manufacturer Narrative
Due to additional information provided, this supplemental report is being submitted for the updated field describe event or problem (b5), in section b: adverse event or product problem.The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
zona franca la lima
cartgo, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22438231
Report Number2124215-2025-45294
Device Sequence Number3152600
Product Code DRE
UDI-Device Identifier00685447019473
UDI-Public(01)00685447019473(17)280116(10)35910113
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K220414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0103
Device Catalogue NumberVXAK0103
Device Lot Number0035910113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date07/30/2025
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale
Patient RaceWhite